# SDR SWAA2024051676300

- Difficulty date: April 17, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS273 ON DEFLECTION CONTROL RIB AREA LT WING 2024-259282<[01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS273 ON DEFLECTION CONTROL RIB AREA LT WING TOOK MEASURE OF CRACK IS 0.835 INCH TOOL USED CALIPER P/N: 500-196-30 S/N: A22348307 DUE DATE: 23/AUG/24 AND NOT FOUND ALLOWED DAMAGE ON SRM IAW B737-800 SRM 51-40-02 AND DWG 115A2900 SHEET: 1 REV: E;[02] CORRECTED STEP 1; REPLACED ANGLE TRAILING EDGE LOCATED ORSS273 ON DEFLECTION CONTROL RIB AREA LT WING TOOK MEASURE OF CRACK IS 0.835 INCH TOOL USED CALIPER P/N: 500-196-30 S/N: A22348307 DUE DATE: 23/AUG/24 AND NOT FOUND ALLOWED DAMAGE ON SRM IAW B737-700 SRM 51-40-02 AND DWG 115A2900 SHEET: 1 REV: E;[03] REPLACED ANGLE TRAILING EDGE LOCATED ORSS273 ON DEFLECTION CONTROL RIB AREA LT WING TOOK MEASURE OF CRACK IS 0.835 INCH TOOL USED CALIPER P/N: 500-196-30 S/N: A22348307 DUE DATE: 23/AUG/24 AND NOT FOUND ALLOWED DAMAGE ON SRM IAW B737-700 SRM 51-40-02 AND DWG 115A2900 SHEET: 1 REV: E PREDEFINED ACTIONS:
